# SDR AALA20130810001

- Difficulty date: August 10, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 71,566 hours, 38,072 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT TRACK INBD CASTING CRACKED.  INSTALLED NEW INBD NR 4 SLAT TRACK CASTING IAW AARD 51-00-05.  REPAIR 1 & DRAWING 9937490.
